Volume 29, Issue 1
Existence of Solution for a Coupled System of Fractional Integro-Differential Equations on an Unbounded Domain

A. Babakhani

10.4208/ata.2013.v29.n1.6

Anal. Theory Appl., 29 (2013), pp. 47-61

Preview Full PDF BiBTex 180 350
  • Abstract

We present the existence of solution for a coupled system offractional integro-differential equations. The differential operatoris taken in the Caputo fractional sense. We combine thediagonalization method with Arzela-Ascoli theorem to show afixed point theorem of Schauder.

  • History

Published online: 2013-03

  • AMS Subject Headings

34LXX, 34GXX

  • Cited by